# SDR LR7A08057

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bulkhead
- Part number: 3702981
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK, FOUND HORIZ STABILIZER REAR BHD CRACKED AT FS 1138, RBL 27.  REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-17.
